You are being redirected because this document is part of your ASTM Compass® subscription.
    This document is part of your ASTM Compass® subscription.

    Volume 48, Issue 1 (January 2020)

    Special Issue Paper

    A New Family of Distributions Based on a Poly-Exponential Transformation

    (Received 12 July 2018; accepted 12 December 2018)

    Published Online: 2019

    CODEN: JTEVAB

      Format Pages Price  
    PDF (8.25 MB) 19 $25   ADD TO CART

    Cite this document

    X Add email address send
    X
      .RIS For RefWorks, EndNote, ProCite, Reference Manager, Zoteo, and many others.   .DOCX For Microsoft Word



    Abstract

    In this article, we propose a new generator of distributions based on a polynomial-exponential transformation of an existing cumulative distribution function. It naturally arises when we deal with parallel-series systems. We study some of its mathematical properties, including moments, a moment generating function, some measures of uncertainty, and a distribution of order statistics. Maximum likelihood estimation along with an extensive simulation study is discussed. The applicability of some submodels of the family is illustrated by means of two hydrologic data sets over existing distributions.

    Author Information:

    Chesneau, Christophe
    Department of Mathematics, Laboratoire de Mathæmatiques Nicolas Oresme, University of Caen, Caen,

    Bakouch, Hassan S.
    Department of Mathematics, Faculty of Science, Tanta University, Tanta,

    Sharma, Vikas Kumar
    Department of Mathematics, Institute of Infrastructure Technology, Research and Management (IITRAM), Ahmedabad, Gujarat


    Stock #: JTE20180474

    ISSN:0090-3973

    DOI: 10.1520/JTE20180474

    Author
    Title A New Family of Distributions Based on a Poly-Exponential Transformation
    Symposium ,
    Committee D19